# SDR SWAA2025092911866

- Difficulty date: September 5, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 69,873 hours, 36,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON RH HORIZONTAL PRESSURE DECK WEB BS 663+1.5 WL 202.5; RBL 40.5; L: 0.3'.   REMOVED DAMAGE BS 663- BS674 RBL 38- RBL60; FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS ON BS663-BS674 RBL30-RBL60 WL 203 I.A.W SRM 53-40-51-2R-2 REPAIR 2.
